# SDR CHQA201000043

- Difficulty date: February 21, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 16,087 hours, 13,924 cycles
- Engine: Allsn AE3007A
- Engine time: 14,648 hours, 13,194 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Broken
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LG AIR/GND FAIL EICAS MESSAGE DURING CRUISE.  IT WAS FOLLOWED BY AN E1/E2 REV DISAGREE MESSAGE.  THE QRH WAS FOLLOWED AND IT WAS DECIDED TO RETURN TO FNT DUE TO ICING CONDITIONS AT THE DESTINATION.  THE MESSAGE APPEARED INTERMITTENTLY DURING DESCENT AND CLEARED AFTER GEAR EXTENSION.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE PROX SWITCH TO HAVE A PIN BROKEN OFF IN THE CONNECTOR.  THE PIN WAS EXTRACTED FROM THE CONNECTOR AND THE PROX SWITCH WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
